# SDR FDEA201008233106

- Difficulty date: August 23, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT COMPT STA 1600-1620  S-29L STRINGER SPLICE CORRODED REMOVED CORROSION & FOUND OUT OF LIMITS IAW SRM 53-00-03 FIG 101.   FURTHER INVESTIGATION 29L STRINGER IS ALSO CORRODED AND FOUND TO BE OUT OF LIMIT 100% MATERIAL LOSS. FABRICATED REPAIR STRINGER WITH TRAVLER T10/849692.  FABRICATED REPAIR SPLICE WIGH TRAVLER T10/849798.  INSTALLED NEW REPAIR STRINGER AND SPLICE IAW SRM 53-00-03 FIG 201.  MAJOR REPAIR.
